A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 2007

A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes

, (1) , (2, 3)
1
2
3

Dates and versions

hal-00635633 , version 1 (25-10-2011)

Identifiers

Cite

Sarah Delcourte, Komla Domelevo, Pascal Omnes. A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes. SIAM Journal on Numerical Analysis, 2007, 45 (3), pp.1142-1174. ⟨10.1137/060655031⟩. ⟨hal-00635633⟩
80 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More